Skip to main content
placeholder image

A proof that the series Ex/n=1 1/n to power of p is convergent for p>1

Journal Article


Abstract


Publication Date


  • 2013

Citation


  • Nillsen, R. (2013). A proof that the series Ex/n=1 1/n to power of p is convergent for p>1. The Mathematical Gazette, 97 (539), 273-274.

Number Of Pages


  • 1

Start Page


  • 273

End Page


  • 274

Volume


  • 97

Issue


  • 539

Place Of Publication


  • United Kingdom

Abstract


Publication Date


  • 2013

Citation


  • Nillsen, R. (2013). A proof that the series Ex/n=1 1/n to power of p is convergent for p>1. The Mathematical Gazette, 97 (539), 273-274.

Number Of Pages


  • 1

Start Page


  • 273

End Page


  • 274

Volume


  • 97

Issue


  • 539

Place Of Publication


  • United Kingdom